Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Rash on elbows, arms, legs after tattoo removal through laser, swollen, itchy, patch testing negative. Cause?

I have had a rash all over my elbows,arms and legs. 2 years ago I had a bad reaction to tattoo removal and anywhere there is red ink-on 2 other tattoos as well that weren t touched by the laser and I ve had for 5 years. They believed when the laser broke the color up in smaller particles that it spread and caused an allergic reaction . They are swollen and itch terribly and all the dermatologists I ve seen are at a loss. Now over the last few months I have a rash that is on my elbows and back of arms,thighs and side of legs. They other terribly too and just keep scabbung up but won t heal and won t stop itching. They have tried steroid shots as medicine and took biopsies of everything and are still at a loss. I have been taking Benadryl or doxepin at night and putting on clobex and still just getting worse. It also caused dishydrotic eczema which was cured by clobetisol and sulfa antibiotics. The sulfa took the inflammation and infection down but now they are inflamed again. I ve seen researchers and the best dermatologists in Dallas and saw doctors at UT southwestern medical am they did patch testing but nothing that came back positive seemed to be a cause for this. Please help!
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
,   ,  
Lab Tests
Dermatologist 's  Response
Rashes over the elbows and knees is irritant dern matis to the dye used during tattoing.use a antihistamine.antibiotic .short course of oral steriods and calamine lotion clears it
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor